# SDR TRAX200600314

- Difficulty date: June 1, 2006
- Submitted: June 5, 2006
- Operation: Air carrier
- Aircraft: N842AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7304
- Aircraft time: 18,033 hours, 15,267 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low Pressure
- Location: Nr 1
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 HYD LOW PRESS, FLT 4377 CX & FLT 4641 CX AS A C/O.  AN EMERGENCY WAS DECLARED, ENROUTE TO IAD-ATL, FLIGHT DIVERTED TO GSO.
